Access count of this item: 88

Files in This Item:
File Description SizeFormat 
1819-06.pdf685.58 kBAdobe PDFView/Open
Title: バナッハ空間における準非拡大写像に関する不動点定理 (独立性と従属性の数理 : 函数解析学の視点から)
Other Titles: FIXED POINT THEOREMS FOR GENERALIZED NONEXPANSIVE MAPPINGS IN BANACH SPACES (Mathematical Studies on Independence and Dependence Structure : A Functional Analytic Point of View)
Authors: 茨木, 貴徳  KAKEN_name
Author's alias: IBARAKI, TAKANORI
Keywords: 準非拡大写像
堅準非拡大写像
不動点
非線形射影
バナッハ空間
MSC: 47H10
47H09
47H07
Issue Date: Dec-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1819
Start page: 59
End page: 64
URI: http://hdl.handle.net/2433/194633
Appears in Collections:1819 独立性と従属性の数理 : 函数解析学の視点から

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.